The average number of divisors of an irreducible quadratic polynomial. / McKee, James.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 126, 1999, p. 17-22.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The average number of divisors of an irreducible quadratic polynomial. / McKee, James.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 126, 1999, p. 17-22.

Research output: Contribution to journalArticlepeer-review

Harvard

McKee, J 1999, 'The average number of divisors of an irreducible quadratic polynomial', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 126, pp. 17-22.

APA

McKee, J. (1999). The average number of divisors of an irreducible quadratic polynomial. Mathematical Proceedings of the Cambridge Philosophical Society, 126, 17-22.

Vancouver

McKee J. The average number of divisors of an irreducible quadratic polynomial. Mathematical Proceedings of the Cambridge Philosophical Society. 1999;126:17-22.

Author

McKee, James. / The average number of divisors of an irreducible quadratic polynomial. In: Mathematical Proceedings of the Cambridge Philosophical Society. 1999 ; Vol. 126. pp. 17-22.

BibTeX

@article{aaa9a527ab964295abcd15cc582b7678,
title = "The average number of divisors of an irreducible quadratic polynomial",
author = "James McKee",
year = "1999",
language = "English",
volume = "126",
pages = "17--22",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",

}

RIS

TY - JOUR

T1 - The average number of divisors of an irreducible quadratic polynomial

AU - McKee, James

PY - 1999

Y1 - 1999

M3 - Article

VL - 126

SP - 17

EP - 22

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

ER -